# SDR ASAA2019112091379

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 29,425 hours, 8,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #2 EMERGENCY SLIDE/OVERWING LIGHT INOP. GROUNDED - YES. RELAMPED L/H #2 EMERGENCY SLIDE/OVERWING LIGHT PER B737-800 AMM 33-51-04. OPS CHECK IS GOOD.
